WoRMS name details

Trophon shackletoni paucilamellatus Powell, 1951

817543  (urn:lsid:marinespecies.org:taxname:817543)

 unaccepted (basionym)
Subspecies
marine
Powell A. W. B. (1951). Antarctic and Subantarctic Mollusca: Pelecypoda and Gastropoda. <i>Discovery Reports</i>, 26: 47-196, pl. 5-10., available online at http://biodiversitylibrary.org/page/5632211
page(s): 153-154, pl. 9, fig. 52 [details]   
MolluscaBase eds. (2021). MolluscaBase. Trophon shackletoni paucilamellatus Powell, 1951. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=817543 on 2021-01-22
Date
action
by
2014-09-18 09:56:27Z
created
2019-07-24 21:33:28Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Powell A. W. B. (1951). Antarctic and Subantarctic Mollusca: Pelecypoda and Gastropoda. <i>Discovery Reports</i>, 26: 47-196, pl. 5-10., available online at http://biodiversitylibrary.org/page/5632211
page(s): 153-154, pl. 9, fig. 52 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
To NMNH Extant Collection (Trophon shackletoni (3) 1121895)
To NMNH Extant Coll...
[hosted externally]

To NMNH Extant Collection (Trophon shackletoni 1121895)
To NMNH Extant Coll...
[hosted externally]